Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I took abortion pills but 3 days later I am still not bleeding why is that ?

I had a unprotected sex 3 weeks a go but took the morning after pill the next day my period came on time but only for two days, i still felt pregnant so i took a pregnancy test and it was positive, i went to the doctor and took the abortion pills but 3 days later i m still not bleeding why is that
Sun, 24 Apr 2011
Report Abuse
Question is related to
Medical Procedures ,  
General Surgeon 's  Response
Hello
Welcome to health care magic forum
I pills as well as abortion pills are not 100% effective ,they do have failure rates.Get your TVS done to confirm pregnancy ,is it intrauterine & go for MTP if still you are pregnant.
Wish you good health
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my name is veerpal 28 yeras old, married i am going to give overall picture of my problem. i had missed my menstural period by 5 days (on 12may) my last period was 8 april .when i found pregnency test postive then i cosulted doctor from india she suggested me MTP . Iam in canada so i thought it is better to consult gynecologist in here ,then i consulted ! I told him(Dr) that i want to go for abortion because it was unplanned we are not i condition to think about child right now. He send me for utra sound and other blood tests. In ultrasound baby was of 5mm (as told my ultasound guy and of 6 weeks).then i went back to doctor he gave me 80 tablets of Misoprostol .Rx 8 tablets orally and 8 by vaginal daily (100mcg) to abort.I took that for 5 days and then again went for ultra sound . according to report it was not all clear . then again doctor gave me same medicine orally only (8tablets x4days). Then i took ultra sound after 1week . Today , after watching reports today(3june) he said small amount is left and give me following tablets misoprostol (8x4days) plus medroxyprogesterone Acetate 10mg .(3x10days) to stop bleeding .Besides this he gave me Apri 28(150mcg) birth control pill for 30 days and some anitbiotic. My main 1st concern is this why he gave me medroxyprogesterone Acetate to stop bleeding together with misoprostol to clean every thing .If he want t clean everything why to stop bleeding . 2nd concern is why birthcontrol pills daily for 30days are they not effecting health?.I am worried about my health and to conceive in future . I appreciate if you please assist me and would be grateful to you . Please give your opinion on above medicine mentioned regards

doctor1 MD

Taken MTP kit took the first pill orally on 20th morning 7am followed by the next dose of 4 pills on 22nd ie today 2 pills at 7am and 2 pills at 11am orally. Have severe bleeding and stomach pain since this morning found a small clot also, im 8 weeks pregent . Had loosemotions, stomach pain and vomitings, took paracetamol 100mg , perinorm inj, and loperdium tab. Has the pregnecy terminated as i had a discharge of only 1 clot. If not can I continue with the baby

doctor1 MD

Hi my name is Christine I took the abortion pills on Tuesday at 7pm for the second tablets and i have been bleeding just a little bit yesterday and the egg didnt come out yet I am worried that it didn t work I also feel very sick and want to throw up, I can t eat anything for 3 days now

Recent questions on  Abortion

doctor1 MD

Hi.. I am 24 yrs.. Female.. Married before 7 months. Yday i had severe head ache with slight fever and it was ok after a sleep. Today from morning i found the traces of blood in Urine and in eve i found with some clots. i feel very slight pain in my lower belly. Please note i had pills for aborting 3 weeks fetus consulting my Gynecologist.

doctor1 MD

ive had miscarriage with out knowing it. I stop menstruating for 3 months I thought its just because of stress and exercise, I usually jog and bike at morning. two months later I started having rashes in the shoulders, and breast. Is it because of missed miscarriage? Thus the dead fetus in my womb infect my immune system that started having rashes?

doctor1 MD

I had an abortion around the 18th of july,had unprotected sex with my husband about 3 weeks after that,but i immediately went and got plan b pills,Took a pregnancy test last week and it was positive,can it be a false positive due to abortion and plan b pill

doctor1 MD

Hello, I m 26 and had a surgical abortion on December 5th 2013, I was 6 weeks pregnant. I had the contraceptive implant fitted at the same time. An ultrasound later that day showed some retained tissue and on the 7th I was given a half dose of the abortion pill to flush the remainder out. I had heavy bleeding and pain for a few days but it settled. However, 5 months down the line I am still having very spotty bleeding, no pain and very light but probably on average 4 days out of 7 every week. I know the implant can cause irregular bleeding but I also notice on a regular basis, tiny scraps of tissue after I pass urine, there is no blood, just a number of pieces of tissue ranging from 2-15mm long. Can you offer any advice? Thank you.

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???